# SDR CALA2013060300363

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 47,684 hours, 16,875 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK AT BS 663 VERTICAL PRESSURE WEB LBL43, WL194.  WORK ACCOMPLISHED IAW EC/RA 57 10-02287.
